ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

New stability and boundedness results of Li´enard type equations with multiple deviating arguments

Tunc, Cemil (2010) New stability and boundedness results of Li´enard type equations with multiple deviating arguments. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (4). pp. 47-56. ISSN 00002-3043

[img]
Preview
PDF
Download (112Kb) | Preview

    Abstract

    The paper considers a Li´enard type equation with multiple variable deviating arguments. Some sufficient conditions, under which the solution of this equation is asymptotically stable and bounded by means of Lyapunov functional approach, are found. An example showing the effectiveness of the result is given.

    Item Type: Article
    Uncontrolled Keywords: Li´enard type equation, stability, boundedness, multiple deviating arguments.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2012 12:44
    Last Modified: 09 Aug 2012 12:44
    URI: http://mathematics.asj-oa.am/id/eprint/52

    Actions (login required)

    View Item